# SDR UIEA2016011700020

- Difficulty date: January 17, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,276 hours, 22,742 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DEPT PACK TEMP MSG.  PERFORMED QRH EICAS PROCEDURE.  PERFORMED BITE ON LT PACK CONTROLLER, FAULTED COMPRESSOR SENSOR.  COMPLETED RESET & VERIFICATION ALL CHECKED GOOD IAW AMM 21-61-00.
